Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is there any medicine to reduce abdominal fat as exercising and diet has not worked?

User rating for this question
Very Good
Answered by

Homeopath
Practicing since : 2010
Answered : 902 Questions
Question
any medicine to reduce abs as exercising and diet didnot worked so far
Posted Tue, 18 Sep 2012 in Weight & Lifestyle
 
 
Answered by Dr. Ratnesh Pandey 3 hours later
Hello,

Thanks for the query.

First, please let me know since how long you are gaining weight?

You should go for Thyroid profile test once because this is a major and most common cause for weight gain.

Exercise is the most effective way to reduce fat; but if you are not able to lose weight by exercise alone then you may start with the medicine along with the workout. Improve your diet and diet pattern avoid fats and oily items.

As far as medication is concerned, you can start with
Phytolacca Berry 4 Tablet twice a day (Made in Germany)
You have to continue medicine at least 2-3 month

Once you start with medicine you will feel the change.

Hope this answers your query. For any type of assistance feel free to ask.

Regards
Above answer was peer-reviewed by
 
Follow-up: Is there any medicine to reduce abdominal fat as exercising and diet has not worked? 3 hours later
my weight is 56 kg and height 5'1" ...............My weight is mostly concentrated on abs after post pregnancy.
Can I take the suggested medicine?
Follow-up: Is there any medicine to reduce abdominal fat as exercising and diet has not worked? 0 minute later
My KId is now 2.5 yrs old
 
 
Answered by Dr. Ratnesh Pandey 1 hour later
Hello,

Thanks for writing back.

Your Weight seems to be normal but fat deposited at your waistline is concerning you. I understand your concern.

Homoeopathy is completely safe for you. You can start with above said medicine.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor